# SDR UALA2011092605168

- Difficulty date: September 24, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 71,611 hours, 26,874 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AT DOOR 4R SLIDE BOTTLE PIN INSTALLED AND SHOWING IN BOTTLE WINDOW.  THE PIN NEEDS TO BE REMOVED FROM DOOR 4R, PLUS ALL DOORS (1L&R, 2L&R, 4L) REQUIRE A CHECK TO VERIFY SAFETY PINS ARE 'NOT' INSTALLED.
